# SDR ABXA050376

- Difficulty date: December 10, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,100 hours, 62,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 2 LEFT WAS CRACKED AT STA 756.  REMOVED AND REPLACED LONGERON IAW DC9 SRM 53-02.
